Demazin Clear Syrup
Chlorpheniramine maleate 1.25mg, Phenylephrine hydrochloride 2.5mg.
Demazin Clear Syrup combines a decongestant and antihistamine in one medication that provides relief from the symptoms of colds, hayfever and other allergies. These symptoms include a runny nose, sneezing, sinus and nasal congestion, and watery, itchy eyes. Demazin Clear Syrup contains no artificial flavourings and is especially formulated for use by children. Each 5ml of Demazin Clear Syrup contains 1.25mg of Chlorpheniramine maleate and 2.5mg of Phenylephrine hydrochloride as the active ingredients. Chlorpheniramine maleate is an antihistamine that blocks the action of histamine released by the body while Phenylephrine hydrochloride works as a decongestant, reducing swelling and congestion. Demazin Clear Syrup comes in Vanilla and Peach flavour and is available in a 100ml bottle with a child resistant cap
- Children aged from 2 to 4 years - Take 4-6ml of Demazin Clear Syrup every 6 to 8 hours.
- Children aged from 4 to 6 years - Take 6-8ml of Demazin Clear Syrup every 6 to 8 hours.
- Children aged from 6 to 12 years - Take 8-15ml of Demazin Clear Syrup every 6 to 8 hours.
- Adults and Children over 12 years - Take 15ml of Demazin Clear Syrup every 6 hours.
- Demazin Clear Syrup is not be used by children under 2 years of age without the advice of your doctor or pharmacist.
Warnings and Cautions
- Consult with your doctor or pharmacist before using Demazin Clear Syrup if you are pregnant or breast-feeding.
- Consult with your doctor or pharmacist before taking Demazin Clear Syrup if you have liver or severe kidney problems.
- Consult with your doctor or pharmacist before taking Demazin Clear Syrup if you are currently taking medication for hypertension (high blood pressure), coronary heart disease or depression (MAOIs).
- Demazin Clear Syrup is unlikely to cause drowsiness. If, however, you find that you become affected do not drive a vehicle or operate machinery.
- Avoid alcohol.
- Do not use Demazin Clear Syrup if you are allergic to Chlorpheniramine maleate, Phenylephrine hydrochloride, or any of the other ingredients of Demazin Clear Syrup. Demazin Clear Syrup contains methyl hydroxybenzoate and propyl hydroxybenzoate as preservatives. It also contains sorbitol which may have a laxative effect in some people. Demazin Clear Syrup contains sucrose but does not contain lactose or gluten.
- Keep Demazin Clear Syrup out of the reach of children.
- Keep Demazin Clear Syrup in a cool, dry place. Store below 30?C/85?F. Protect from direct sunlight.
Your pharmacist's advice is required for this product.
Demazin Clear Syrup is marketed in New Zealand by Schering-Plough Pty Ltd, Wellington, New Zealand
If you are currently taking other medications, have other medical conditions, you may be pregnant, or you are breastfeeding, please contact us to talk to a pharmacist.
These prices currently include GST (goods and services tax). If you intend to ship your order to a country other than New Zealand, you can turn GST off.
Demazin Clear Syrup - 100ml x 1
NZD $ 20.13